Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at May 23, 2014, 8:43 PM MDT for Otero County, New Mexico. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2014, 8:43 PM MDT (02:43 UTC)
- Expired
- May 23, 2014, 9:15 PM MDT
- In force
- 32 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 23 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:57 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 3643 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
595
WUUS54 KEPZ 240243
SVREPZ
NMC035-240315-
/O.NEW.KEPZ.SV.W.0013.140524T0243Z-140524T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
843 PM MDT FRI MAY 23 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 915 PM MDT
* AT 834 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF
TULAROSA...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.
&&
LAT...LON 3311 10611 3322 10628 3340 10618 3339 10578
3338 10578
TIME...MOT...LOC 0243Z 215DEG 26KT 3324 10613
$$
JPL1 follow-up statement
550
WWUS54 KEPZ 240307
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
907 PM MDT FRI MAY 23 2014
NMC035-240317-
/O.EXP.KEPZ.SV.W.0013.000000T0000Z-140524T0315Z/
OTERO NM-
907 PM MDT FRI MAY 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTERO COUNTY WILL
EXPIRE AT 915 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3311 10611 3322 10628 3340 10618 3339 10578
3338 10578
TIME...MOT...LOC 0307Z 215DEG 26KT 3338 10595
$$
JPLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:10 PM MDT, 4 hours 33 minutes earlier.
Area forecast discussion, May 23, 4:10 PM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 410 PM MDT FRI MAY 23 2014 UPDATED .SYNOPSIS... SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE BORDERLAND TONIGHT ESPECIALLY EAST OF THE RIO GRANDE. SOME MAY APPROACH STRONG TO SEVERE LIMITS WITH OUTFLOW WINDS OVER 60 MPH AND LARGE HAIL. A LARGE SLOW MOVING PACIFIC STORM SYSTEM TO OUR WEST...ALONG WITH SOME INCREASE IN MOISTURE WILL AID IN MAINTAINING THESE STORMS. SOME STORMS COULD PRODUCE BRIEF HEAVY RAINFALL BUT A GREATER THREAT WILL BE HIGH WINDS WITH BLOWING DUST CAUSING POTENTIALLY DANGEROUS DRIVING CONDITIONS. THIS STORM SYSTEM WILL MOVE INTO NORTHERN NEW MEXICO SATURDAY AND SUNDAY WITH SCATTERED THUNDERSTORMS STILL POSSIBLE OVER THE NORTHERN TIER OF OUR FORECAST AREA. HIGH PRESSURE ALOFT AFTER MEMORIAL DAY WILL BRING MUCH WARMER AND DRIER CONDITIONS TO THE BORDERLAND WITH THE RETURN OF THE 90S TO THE LOWLANDS. .UPDATE THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING AREAS: IN NEW MEXICO THIS WATCH INCLUDES OTERO COUNTY. IN TEXAS THIS WATCH INCLUDES HUDSPETH COUNTY. THIS WATCH INCLUDES THE CITIES OF...ALAMOGORDO... DELL CITY AND SIERRA BLANCA. && .DISCUSSION... MADE ONLY SMALL TWEAKS TO THE PREVIOUS FCST PACKAGE. THE LARGE UPPER LOW OVER SOUTHWEST ARIZONA WILL SLOWLY DRIFT NORTHEASTWARD TO NORTHEAST NEW MEXICO BY LATER SUNDAY INTO MONDAY...FINALLY EXITING THE AREA BY LATE MONDAY. THIS EVENING WITH THE DRY LINE GENERALLY ON TO JUST EAST OF THE RIO GRANDE AND PRECIP WATER VALUES OF .6 TO .7 INCHES...-1 LIFTED INDICES...AND 400-700 J/KG CAPES AND 50-60 KT SPEED SHEAR 850-500 MB...SOME STORMS ESPECIALLY EAST OF THE RIO GRANDE COULD GO SEVERE WITH WINDS OVER 60 MPH AND HAIL OF INCH OR MORE. LOCAL BRIEF HEAVY RAINFALL IS POSSIBLE. EARLIER SPC PUT EASTERN HUDSPETH AND MOST OF OTERO COUNTIES IN A SLIGHT RISK FOR SEVERE WX. ALSO MAX VERTICAL LIFT (OMEGA) IS FORECAST TO PEAK IN THE 00Z TO 06Z TIME FRAME THIS EVENING AHEAD OF A 90 KNOT JET STREAM WIND MAX AT 250 MPH MOVING INTO THE AREA FROM THE WEST ENHANCING WIND SHEAR DYNAMICS INTO THE NIGHTTIME HOURS. MODELS CONTINUE TO BE VERY CONSISTENT WITH THE MOVEMENT OF THE UPPER LOW BUT DIFFER ON THEIR QPF FORECASTS WITH THE ETA > GFS > ECMWF. BY SATURDAY THE CONSENSUS IS FOR MORE DRY SLOTTING OVER THE SOUTHWEST QUARTER OF THE CWA AND EVEN MORE SUNDAY...HOWEVER WITH THE SLOW MOVING NATURE OF THIS LOW...BACKWASH IN THE RETURN FLOW COULD BE AN ISSUE (MODELS HINT OF THIS) WHICH WOULD PROLONG SOME ISOLATED THUNDERSTORM ACTIVITY NORTH OF A SILVER CITY OROGRANDE LINE ESPECIALLY IN THE GILA WILDERNESS AND THE SACRAMENTO MOUNTAINS. THIS WILL HAVE TO BE WATCH AS THE SACRAMENTOS STILL COULD HAVE SOME VERY ISOLATED ACTIVITY AS LATE AS MONDAY AFTERNOON. MODELS BUILD AN UPPER RIDGE OVER OUR AREA TUESDAY INTO LATE THURSDAY RETURNING THE BORDERLAND TO THE MID (GFS) TO UPPER (ECMWF) 90S IN THE SOUTHERN DESERT AREAS. THEN TO MAKE IT MORE INTERESTING... ANOTHER APPROACHING LARGE TROUGH/LOW FROM THE PACIFIC NORTHWEST WILL TEAM UP WITH A LARGE CPK SURFACE HIGH OVER THE GREAT PLAINS TO SQUEEZE SOME SUBTROPICAL MOISTURE FROM MEXICO NORTHWARD INTO OUR AREA...AGAIN GIVING US INCREASED CHANCES FOR SOME RAIN AND THUNDERSTORMS. PART OF THIS MOISTURE MAY BE ASSOCIATED WITH A TROPICAL STORM NAMED AMANDA SOUTH OF BAJA. THE GFS IS MORE BULLISH ON THIS SYSTEM FOR US VS THE ECMWF WHICH MOVES AMANDA MORE NORTHWESTWARD OUT OF THE AREA FOR US. SO AGAIN ANOTHER 240 HOUR TEASE FOR OUR AREA...NEVER FAILS OR SO IT SEEMS. && .AVIATION...VALID 24/00Z-25/00Z... P6SM FEW-SCT080-100 SCT-BKN150-200 THRU 12Z. ISOLD VRB20G45KT WITH -TSRA WEST OF THE RIO GRANDE THROUGH 04Z. UNTIL 06Z-08Z EAST OF RIVER...SCT LOWLAND AND NMRS MT TSMS WITH 3-5SM BKN040-060 AND WIND GUSTS TO 45KTS. AFT 16Z...W TO SW WINDS 15-20G30KTS WITH FEW-SCT120-150 SCT-BKN200-250...ISOLD TO SCT 5SM VRB25G40KTS -TSRA BKN060-080 OVR AREA MTS. && .FIRE WEATHER... UPPER LOW CURRENTLY OVER FAR SW AZ AND WILL CONTINUE A SLOW NORTHEAST MOVEMENT THROUGH THE WEEKEND. DRIER AIR AT THE LOW LEVELS WILL BE RETURNING ON SATURDAY...BUT ENOUGH MOISTURE WILL REMAIN FOR THE MOUNTAINS TO SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THE THREAT FOR DRY LIGHTNING WILL CONTINUE ON SATURDAY...BUT COULD OCCUR OVER THE SACRAMENTO MOUNTAINS AS WELL WHERE HOPEFULLY ENOUGH PRECIP WILL OCCUR TONIGHT TO OFFSET THE THREAT. COULD SEE DRY LIGHTING OVER LOWLANDS AGAIN SUNDAY AS UPPER LOW MOVES ACROSS REGION. COOLER TEMPERATURES WILL CONTINUE THROUGH MONDAY WITH HOT AND DRY CONDITIONS RETURNING BY TUESDAY BUT NOT QUITE AS DRY AS EARLIER THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 66 85 62 85 62 / 30 10 0 0 0 SIERRA BLANCA 60 84 57 87 57 / 40 10 0 0 0 LAS CRUCES 58 83 55 84 55 / 20 10 0 0 0 ALAMOGORDO 58 83 55 85 55 / 30 10 0 10 0 CLOUDCROFT 44 62 38 61 40 / 70 50 30 20 20 TRUTH OR CONSEQUENCES 58 81 52 81 51 / 20 10 0 0 20 SILVER CITY 49 73 44 73 47 / 20 20 10 0 0 DEMING 56 82 50 83 50 / 10 0 0 0 0 LORDSBURG 54 81 50 81 50 / 10 0 0 0 0 WEST EL PASO METRO 64 86 60 85 61 / 20 10 0 0 0 DELL CITY 59 88 58 85 53 / 40 20 10 0 10 FORT HANCOCK 64 90 61 91 61 / 40 10 0 0 0 LOMA LINDA 57 77 51 77 57 / 30 10 0 0 0 FABENS 62 86 58 87 59 / 30 10 0 0 0 SANTA TERESA 60 84 56 84 56 / 20 0 0 0 0 WHITE SANDS HQ 66 83 58 83 63 / 30 10 0 0 0 JORNADA RANGE 52 83 49 83 46 / 20 10 0 0 0 HATCH 56 85 50 84 48 / 20 10 0 0 0 COLUMBUS 60 81 55 83 57 / 10 0 0 0 0 OROGRANDE 57 85 54 85 54 / 30 10 0 0 0 MAYHILL 51 71 44 69 46 / 60 40 20 20 20 MESCALERO 47 71 42 70 41 / 50 40 20 20 20 TIMBERON 46 70 43 69 41 / 60 40 20 20 20 WINSTON 47 70 38 69 40 / 30 30 20 10 20 HILLSBORO 56 76 47 75 50 / 20 20 10 0 10 SPACEPORT 54 81 50 81 52 / 20 10 0 0 20 LAKE ROBERTS 43 73 37 72 40 / 30 30 10 0 10 HURLEY 50 75 44 75 47 / 20 20 0 0 0 CLIFF 45 76 40 74 41 / 20 0 0 0 0 MULE CREEK 42 73 38 72 37 / 20 20 10 0 10 FAYWOOD 52 74 46 74 49 / 20 20 0 0 0 ANIMAS 57 82 51 81 52 / 10 0 0 0 0 HACHITA 55 82 50 82 50 / 10 0 0 0 0 ANTELOPE WELLS 56 81 51 83 52 / 10 0 0 0 0 CLOVERDALE 52 73 44 76 48 / 10 20 0 0 0 && 20/26 NOVLAN / GRZYWACZ
Hazardous weather outlook, May 23, 6:11 AM MDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 611 AM MDT FRI MAY 23 2014 NMZ401>417-TXZ418>424-241215- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 611 AM MDT FRI MAY 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. WEST AREAS HAVE POTENTIAL FOR STRONG DOWN BURST WINDS OF 50 TO 60 MPH...MAINLY WEST OF EL PASO. EAST AREAS HAVE POTENTIAL FOR SEVERE THUNDERSTORMS WITH MODERATE HAIL...MAINLY OVER OTERO AND HUDSPETH COUNTIES. PRIMARY IMPACTS WILL BE DEVELOPMENT OF DANGEROUS DRIVING CONDITIONS OVER ISOLATED LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CONTINUED THUNDERSTORM CHANCES SATURDAY AND SUNDAY AREA WIDE...BUT MOST LIKELY OVER AREA MOUNTAINS. SLIGHT RISK OF SHOWERS AND THUNDERSTORMS CONTINUE OVER THE SACRAMENTO MOUNTAINS MONDAY...BUT THE REST OF THE REGION SHOULD BE DRY. DRY ALL AREAS TUESDAY AND WEDNESDAY. POTENTIAL FOR MOISTURE TO RETURN THURSDAY WITH MORE STORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SEND REPORTS OF SIGNIFICANT WEATHER IN REAL TIME TO ASSIST US WITH WARNING OPERATIONS. BIRD
In the hours before
Special weather statement, May 23, 4:12 PM MDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 412 PM MDT FRI MAY 23 2014 NMZ401>407-409-232315- SIERRA COUNTY LAKES NM-UPPER GILA RIVER VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- LOWLANDS OF THE BOOTHEEL NM-UPLANDS OF THE BOOTHEEL NM- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- 412 PM MDT FRI MAY 23 2014 ...SHOWERS AND THUNDERSTORMS WITH STRONG WINDS POSSIBLE ACROSS SOUTHWESTERN NEW MEXICO... AT 405 PM SHOWERS AND ISOLATED THUNDERSTORMS WERE MOVING TO THE NORTHEAST ACROSS PORTIONS OF SOUTHWESTERN NEW MEXICO IN THE VICINITY OF DEMING...LORDSBURG...AKELA...MIMBRES AND SILVER CITY. THIS ACTIVITY MAY PRODUCE WIND GUSTS TO 50 MPH ALONG WITH BRIEF MODERATE RAINFALLS AND CLOUD TO GROUND LIGHTNING. BLOWING DUST MAY OCCUR WITH THIS ACTIVITY ACROSS THE LOWER ELEVATIONS RESULTING IN LOW VISIBILITIES AND DANGEROUS DRIVING CONDITIONS INCLUDING ACROSS INTERSTATE 10...STATE HIGHWAY 9...STATE HIGHWAY 180 AND STATE HIGHWAY 26. ROGASH
Special weather statement, May 23, 5:18 PM MDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 518 PM MDT FRI MAY 23 2014 NMZ401>412-240015- SIERRA COUNTY LAKES NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- UPPER GILA RIVER VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- LOWLANDS OF THE BOOTHEEL NM-UPLANDS OF THE BOOTHEEL NM- EASTERN BLACK RANGE FOOTHILLS NM-SOUTHWEST DESERT/MIMBRES BASIN NM- CENTRAL TULAROSA BASIN NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- NORTHERN DONA ANA COUNTY NM- 518 PM MDT FRI MAY 23 2014 ...AREAS OF STRONG WINDS AND BLOWING DUST POSSIBLE OVER SOUTHERN NEW MEXICO LATE THIS AFTERNOON AND EARLY THIS EVENING... AT 510 PM SCATTERED RAIN SHOWERS AND VERY ISOLATED THUNDERSTORMS CONTINUED ACROSS MUCH OF SOUTHERN NEW MEXICO. THIS ACTIVITY WILL PRODUCE GENERALLY LIGHT RAINFALLS BUT MAY GENERATE STRONG WIND GUSTS TO 50 MPH. BLOWING DUST AND LOW VISIBILITIES MAY OCCUR ACROSS SOME LOWLAND AREAS INCLUDING ALONG SECTIONS OF INTERSTATE 10 AROUND LAS CRUCES...DEMING AND LORDSBURG. THUS TRAVELERS SHOULD STAY ALERT FOR DANGEROUS DRIVING CONDITIONS AND BE PREPARED TO SLOW DOWN OR PULL OVER AND STOP IN REGIONS OF DUST STORMS. ROGASH
Special weather statement, May 23, 8:05 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 805 PM MDT FRI MAY 23 2014 NMZ412-414-240245- CENTRAL TULAROSA BASIN NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- 805 PM MDT FRI MAY 23 2014 ...STRONG THUNDERSTORMS THREATENING EXTREME NORTHEASTERN DONA ANA... NORTHWESTERN OTERO AND EXTREME EASTERN SIERRA COUNTIES THROUGH 845 PM MDT... AT 756 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF WHITE SANDS NATIONAL MONUMENT...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHRUP LANDING... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. JPL
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 10:57 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 48 min |
| May 23, 11:21 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 39 min |
| May 23, 11:32 PM MDT | Tornado Warning | EPZ | Otero | 28 min |
| May 23, 11:38 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 37 min |
| May 23, 11:46 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 44 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.